# SDR AWXA200700859

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 24,695 hours, 9,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LOG NR 3927277 - PASSENGER EMERGENCY LIGHTS BATTERY FAILED TEST, CENTER LT SIDE.  MX REPLACED EMERGENCY LIGHTS BATTERY.  OPERATIONAL CHECK WAS GOOD.
